Alert archive / Illinois / Tornado Warnings in 2025

Tornado Warning 19, NWS Lincoln, IL

March 19, 2025McLean County, Tazewell County, Illinois

NWS Lincoln, IL issued this tornado warning at Mar 19, 2025, 3:28 PM CDT for McLean County, Tazewell County, Illinois. It was in force for 32 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2025, 3:28 PM CDT (20:28 UTC)
Expired
Mar 19, 2025, 4:00 PM CDT
In force
32 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties McLean County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 45 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 3:34 PM CDTHAIL 0.752 Se Dillon, ILReport from mPING: Dime (0.75 in.).
Mar 19, 3:34 PM CDTHAIL 0.752 Se Dillon, ILReport from mPING: Dime (0.75 in.).
Mar 19, 3:35 PM CDTHAIL 0.751 E Dillon, IL
Mar 19, 3:35 PM CDTHAIL 0.751 E Dillon, IL
Mar 19, 3:35 PM CDTHAIL 0.753 E Dillon, ILReport from mPING: Dime (0.75 in.).
Mar 19, 3:35 PM CDTHAIL 0.753 E Dillon, ILReport from mPING: Dime (0.75 in.).
Mar 19, 3:44 PM CDTTORNADO2 Sw Mackinaw, ILTrained spotter seeing a tornado approaching Mackinaw.
Mar 19, 3:44 PM CDTTORNADO2 Sw Mackinaw, ILTrained spotter seeing a tornado approaching Mackinaw.
Mar 19, 3:48 PM CDTTSTM WND DMG2 Sw Mackinaw, ILA large oak tree was snapped.
Mar 19, 3:48 PM CDTTSTM WND DMG2 Sw Mackinaw, ILA large oak tree was snapped.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 12:16 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

851 
WFUS53 KILX 192028
TORILX
ILC113-179-192100-
/O.NEW.KILX.TO.W.0019.250319T2028Z-250319T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
328 PM CDT Wed Mar 19 2025

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Eastern Tazewell County in central Illinois...
  West central McLean County in central Illinois...

* Until 400 PM CDT.

* At 327 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Delavan, or 11 miles south of Pekin, moving
  northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Tremont around 335 PM CDT.
  Mackinaw around 345 PM CDT.

This includes the following highways...
 Interstate 155 between mile markers 15 and 29.
 Interstate 74 between mile markers 103 and 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4063 8933 4062 8933 4062 8931 4051 8913
      4034 8954 4042 8964 4067 8940
TIME...MOT...LOC 2027Z 226DEG 31KT 4041 8956 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Auten
1 follow-up statement
900 
WWUS53 KILX 192046
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
346 PM CDT Wed Mar 19 2025

ILC113-179-192100-
/O.CON.KILX.TO.W.0019.000000T0000Z-250319T2100Z/
Tazewell-McLean-
346 PM CDT Wed Mar 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHEASTERN TAZEWELL AND WEST CENTRAL MCLEAN COUNTIES...

At 346 PM CDT, a confirmed tornado was located over Mackinaw, or 8
miles southeast of Morton, moving northeast at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Mackinaw around 350 PM CDT.
  Deer Creek around 355 PM CDT.

This includes the following highways...
 Interstate 155 near mile marker 26.
 Interstate 74 between mile markers 104 and 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4063 8933 4062 8933 4062 8931 4051 8913
      4047 8934 4053 8949 4067 8940
TIME...MOT...LOC 2046Z 223DEG 34KT 4053 8935 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Auten

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Mar 19, 3:22 PM CDT, 6 minutes earlier. Its key messages:

  • Severe weather threat will move from west to east across the forecast area through 7 pm. Tornadoes, damaging winds and hail are all a concern.
  • On the back side of the storm system, a switch from rain to snow will occur, starting as early as 10-11 pm around Galesburg, with all precipitation moving out before sunrise. Accumulations of 1 to 2 inches are possible north of a Macomb to Bloomington line.
  • While the strong wind gusts will taper off for a time this evening, another period of wind gusts 40+ mph are expected after midnight.
Area forecast discussion, Mar 19, 3:22 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
322 PM CDT Wed Mar 19 2025

.KEY MESSAGES...

- Severe weather threat will move from west to east across the
  forecast area through 7 pm. Tornadoes, damaging winds and hail
  are all a concern.

- On the back side of the storm system, a switch from rain to snow
  will occur, starting as early as 10-11 pm around Galesburg, with
  all precipitation moving out before sunrise. Accumulations of 1
  to 2 inches are possible north of a Macomb to Bloomington line.

- While the strong wind gusts will taper off for a time this
  evening, another period of wind gusts 40+ mph are expected after
  midnight.

&&

.SHORT TERM...  (Tonight)
Issued at 322 PM CDT Wed Mar 19 2025

Severe weather threat:
Line of strong to severe thunderstorms has formed across the
Illinois River valley this afternoon, in an area of 500-1000 J/kg
SBCAPE. Low level lapse rates in this area are fairly steep,
generally near 9C/km, and some timely sunshine following the
morning dust canopy (now seen on dust channel satellite imagery
about to exit east central and southeast Illinois). Surface
analysis shows the dry line has reached Quincy, and HRRR guidance
brings it to near Champaign before sunset. Storms will continue to
move eastward ahead of this dry line, and should be along the
Indiana border toward 6-7 pm. Tornado watch runs until 9, but will
be trimmed from west to east as the threat ends.

Wind concerns:
No changes are being made to the wind headlines at this time, with
areas south of I-70 dropping off at 7 pm. There will be a period
of less intense winds this evening behind the storms, before the
deep upper trough behind the departing low arrives. Wind gusts
come back up to around 40 mph from west to east after midnight.

Overnight snow threat:
As the aforementioned upper trough moves in, another round of
precipitation arrives. High-res models have been in good agreement
that a switch to snow arrives by late evening around Galesburg,
with the changeover reaching Bloomington toward 2-3 am. A narrow
band of heavier snow is of concern, with HRRR focusing it from
about Macomb-La Salle, but getting a handle on the exact placement
is still a challenge at this point. Did some coordination with
neighboring offices on the need for a Winter Weather Advisory as
some indications of 2-3 inch amounts aren't out of the question,
but will hold off for now and watch it closely over the next
several hours.

Geelhart

.LONG TERM... (Thursday through Next Wednesday)
Issued at 322 PM CDT Wed Mar 19 2025

Next trough is scheduled to arrive Friday night. While this
doesn't have as much moisture available, a subsequent trough later
in the weekend still looks to have widespread rain with it on
Sunday. Can't rule out a bit of snow as it ends late Sunday night,
but no impacts are expected.

Temperatures will be much cooler through the period, with mainly
40s and 50s for highs.

Geelhart

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1225 PM CDT Wed Mar 19 2025

Through 00Z:
Main concern will be with convection that is currently expanding
over west central Illinois. Threat will be shifting east with time
ahead of a sharp surface boundary. Will include a 3-hour window at
all sites with PROB30 groups for potential IFR visibilities with
the heavier storms. South winds will gust 30-40 knots even outside
the storms, but may be as high as 50+ knots within the storms.

After 00Z:
Focus in this period shifts toward rapidly lowering ceilings mid
to late evening, as winds shift northwest behind the boundary. All
sites expected to be between 1000-1500 feet by late evening, with
HREF guidance suggesting highest probabilities of IFR ceilings at
KPIA/KBMI. An area of rain and snow showers will sweep east
between 06-12Z and bring some reduced visibilities at these two
sites as well. Rapid clearing should take place 12-15Z from west
to east.

Geelhart

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 AM CDT Thursday for ILZ027>031-036>038-
040>057-061.

Red Flag Warning until 7 PM CDT this evening for ILZ036-040>044-
047>054-061-066-071.

Wind Advisory until 7 PM CDT this evening for ILZ062-063-066>068-
071>073.

&&
Hazardous weather outlook, Mar 19, 5:19 AM CDT, 10 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
519 AM CDT Wed Mar 19 2025

ILZ040-047-049-050-201100-
Schuyler-Cass-Scott-Morgan-
519 AM CDT Wed Mar 19 2025

This Hazardous Weather Outlook is for west central Illinois.

.DAY ONE...Today and tonight.

There is a Slight Risk (level 2 of 5) for severe thunderstorms
during early to mid afternoon today. The main risks are locally
damaging wind gusts and large hail. An isolated tornado is also
possible.

Strong south to southwest winds are expected today, shifting to
northwest tonight. Wind gusts to 50 mph are expected. A Wind
Advisory in effect until 7 AM. Dry conditions for many areas will
also promote a risk of rapid fire growth potential, and a Red Flag
warning is in effect until 7 pm this evening.

Light snow accumulations are possible late night, mainly north of
I-72. Up to an inch of snow is possible on elevated surfaces.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong south to southwest wind gusts to 40 mph are possible on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from around 1 to 4 pm today.

Expected storm motion is toward the northeast around 50 mph.

ILZ027>031-036>038-041>046-048-051>057-061-201100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason-
Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Sangamon-Christian-
Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
519 AM CDT Wed Mar 19 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and west central Illinois.

.DAY ONE...Today and tonight.

There is an Enhanced Risk (level 3 of 5) for severe thunderstorms
during the afternoon to early evening today. A few strong tornadoes
are possible. In addition, locally damaging wind gusts over 60 mph
and isolated large hail are possible.

Strong south to southwest winds are expected today, shifting to
northwest tonight. Wind gusts to 50 mph are expected. A
Wind Advisory in effect until 7 AM. Dry conditions for many some
will also promote a risk of rapid fire growth potential until rain or
snow occurs, and a Red Flag warning is in effect until 7 pm this
evening for areas south of I-74 and I-57 westward.

Snow accumulations are possible late night, mainly north of I-72. Up
to 3 inches of snow are possible north of Peoria, while areas to the
south could see up to an inch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong south to southwest wind gusts to 40 mph are possible on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from around 1 pm to 7 pm.

Expected storm motion is toward the northeast around 50 mph.

ILZ062-063-066>068-071>073-201100-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
519 AM CDT Wed Mar 19 2025

This Hazardous Weather Outlook is for east central Illinois and
southeast Illinois.

.DAY ONE...Today and tonight.

There is an Enhanced Risk (level 3 of 5) for severe thunderstorms
during the afternoon to early evening today. A few strong tornadoes
are possible. In addition, locally damaging wind gusts over 60 mph
and isolated large hail are possible.

Strong south to southwest winds are expected today, shifting to
northwest tonight. Wind gusts to 50 mph are expected. A
Wind Advisory in effect until 7 AM. Dry conditions for many some
will also promote a risk of rapid fire growth potential until rain or
snow occurs, and a Red Flag warning is in effect until 7 pm this
evening for areas south of I-74 and I-57 westward.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong south to southwest wind gusts to 40 mph are possible on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from around 1 pm to 7 pm.

Expected storm motion is toward the northeast around 50 mph.

37

In the hours before

Local storm report, Mar 19, 1:50 PM CDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
150 PM CDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     Non-Tstm Wnd Gst Lawrenceville Airport   38.76N 87.60W
03/19/2025  M46 MPH          Lawrence           IL   ASOS

            ASOS station KLWV Lawrenceville AP.

1025 AM     Non-Tstm Wnd Gst 2 SSE Urbana            40.08N 88.19W
03/19/2025  M46 MPH          Champaign          IL   Mesonet

            Mesonet station FW0668 Urbana.

1055 AM     Non-Tstm Wnd Gst 1 WSW Decatur Airport   39.83N 88.87W
03/19/2025  M44 MPH          Macon              IL   ASOS

            ASOS station KDEC Decatur Arpt.

&&
Local storm report, Mar 19, 2:37 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
237 PM CDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     Tornado          Saint David             40.49N 90.05W
03/19/2025                   Fulton             IL   Trained Spotter

&&
Local storm report, Mar 19, 2:53 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
253 PM CDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     Tornado          Pekin                   40.57N 89.64W
03/19/2025                   Tazewell           IL   Trained Spotter

            Storm spotter looking WSW from Pekin at a
            tornado.

0249 PM     Tornado          2 E Hanna City          40.69N 89.76W
03/19/2025                   Peoria             IL   Trained Spotter

            Trained storm spotter looking west at a
            tornado.

&&
Local storm report, Mar 19, 2:59 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
259 PM CDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     Non-Tstm Wnd Gst Capital Airport         39.85N 89.68W
03/19/2025  M56 MPH          Sangamon           IL   ASOS

            ASOS station KSPI Spfld Capital AP.

&&
Local storm report, Mar 19, 3:00 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
300 PM CDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     Tornado          3E Banner               40.57N 89.64W
03/19/2025                   Tazewell           IL   Trained Spotter

            Corrects previous tornado report from Pekin.
            Storm spotter looking WSW from Pekin at a
            tornado.

&&

07
Local storm report, Mar 19, 3:17 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
317 PM CDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Non-Tstm Wnd Gst 3 NNW Arrowsmith        40.49N 88.65W
03/19/2025  M49 MPH          McLean             IL   Mesonet

            Mesonet station DVI11080 Colfax.

0219 PM     Non-Tstm Wnd Gst 1 WSW Decatur Airport   39.83N 88.87W
03/19/2025  M47 MPH          Macon              IL   ASOS

            ASOS station KDEC Decatur Arpt.

0224 PM     Non-Tstm Wnd Gst Central Illinois Airpor 40.48N 88.91W
03/19/2025  M46 MPH          McLean             IL   AWOS

            AWOS station KBMI Bloomington Arpt.

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 9:17 PM CDTRed Flag WarningILXCass, Christian, Clay, DeWitt, Effingham, Fulton and 11 more22 hr
Mar 19, 2:01 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler29 min
Mar 19, 2:15 PM CDTSevere Thunderstorm WarningILXFulton30 min
Mar 19, 2:23 PM CDTTornado WarningILXFulton37 min
Mar 19, 2:46 PM CDTTornado WarningILXFulton, Peoria, Tazewell, Woodford29 min
Mar 19, 2:53 PM CDTSevere Thunderstorm WarningILXMason, Menard37 min
Mar 19, 3:08 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard37 min
Mar 19, 3:16 PM CDTTornado WarningILXTazewell, Woodford29 min
Mar 19, 3:19 PM CDTSevere Thunderstorm Warning Considerable damage threatILXLogan, McLean, Mason, Tazewell41 min
Mar 19, 3:43 PM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, Mason, Menard, Sangamon35 min
Mar 19, 3:56 PM CDTTornado WarningILXMcLean, Tazewell, Woodford49 min
Mar 19, 3:58 PM CDTSevere Thunderstorm WarningILXMcLean47 min
Mar 19, 4:04 PM CDTSevere Thunderstorm Warning Considerable damage threatILXColes, Cumberland, Effingham, Moultrie, Shelby41 min
Mar 19, 4:13 PM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, Macon, Sangamon47 min
Mar 19, 4:23 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, Coles, Douglas, Edgar, Moultrie52 min
Mar 19, 4:35 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClay, Jasper, Richland40 min
Mar 19, 4:37 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Clay, Crawford, Cumberland, Jasper53 min
Mar 19, 4:48 PM CDTTornado WarningILXColes, Douglas, Edgar31 min
Mar 19, 5:00 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt30 min
Mar 19, 5:01 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Crawford, Jasper, Lawrence, Richland44 min
Mar 19, 5:09 PM CDTSevere Thunderstorm Warning Considerable damage threatILXEdgar, Vermilion66 min
Mar 19, 5:18 PM CDTSevere Thunderstorm WarningILXMcLean27 min
Mar 19, 5:43 PM CDTSevere Thunderstorm WarningILXChristian, Shelby36 min
Mar 19, 5:50 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more55 min

Nearby

Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.